Welcome to the HealingWell depression forum. I am glad that you have joined us. Though I have not taken lamictol, all I can say is you have to try it to find out. Not everybody has the side effects. I would practice good eating habits and get plenty of exercise when I take it to make sure. about the weight that is. The hair is another question. If you hair does start falling out, discontinue it with your doctor's help. But like I say, not everybody has these side effects. These are determined in controlled studies with many people. So there is always a chance that person's hair would have thinned with or without the drug. But they have to put it down as a side effect. So I wouldn't worry too much. You can always try a different medication because Lord knows there are enough of them to try. It took me a long time and many meds before I found what was right for me.
I see that it is a bipolar medication, you might want to ask the question on the bipolar forum. You would probably get a lot more answers. Though you might be using it as a mood stabilizer. I take abilify for that, which is also a bipolar medication and anti psychotic.
I hope that you find some answers.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies